# SDR DALA13044946811

- Difficulty date: September 9, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, LBL 45, BS 1080-1180 CORRODED.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS.
